# SDR USAA2010101992322

- Difficulty date: October 17, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 52,770 hours, 34,964 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 6969854
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - CRACK AT FORWARD SERVICE DOOR INNER DOUBLER FOR DOOR STOP FITTING ON AFT FACE OF DOOR.  REPLACED FRAME ANGLE AT FORWARD SERVICE DOOR IAW BOEING DRAWING 69-69854 & B737 SRM 51-40-02.
